I wrote on here before because I was distressed about my rapid hair loss beginning in June. I am just 18 and had been on Propecia for normal MPB since December. In May, I stopped for three weeks because it was so expensive but then I decided I had to get back on it. In June, and still up to now, my hair began to fall out very fast and easily. I have telogen effluvium, diagnosed by my dermatolgoist (I had a bad viral infection with a high fever in March) and evident by the white bulbs at the end of the hairs. But the hair is falling out only from the top of my head, and I am otherwise a healthy male. I am wondering, could stopping the Propecia for that short period could be causing this bout of TE? I’m still taking the drug now and noticing hardly any new growth. Many thanks
Stopping Propecia when it is working is never a good idea, because you lose some of its value. Usually, three weeks is not enough to lose full value, but you must stay the course and keep on the medication. You will not know for a good 8 months if you’ve achieved your goals.